# SDR FDEA201502060465

- Difficulty date: February 6, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 783 hours, 28,934 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 SLIDE TEST LIGHT DOES NOT ILLUMINATE WHEN PUSHED TO TEST.  R & R L1 DOOR REMOTE SLIDE PACK PRESSURE PRESS TO TEST INDICATOR.  OPERATIONS TESTED NORMAL.
